RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 1996, Volume 3, Number 1, Pages 23–42 (Mi da425)  

On the number of $(-1,1)$-matrices of order $n$ with a fixed permanent

A. D. Korshunov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (1630 kB)

Bibliographic databases:
UDC: 519.6
Received: 27.11.1995

Citation: A. D. Korshunov, “On the number of $(-1,1)$-matrices of order $n$ with a fixed permanent”, Diskretn. Anal. Issled. Oper., 3:1 (1996), 23–42

Citation in format AMSBIB
\Bibitem{Kor96}
\by A.~D.~Korshunov
\paper On the number of $(-1,1)$-matrices of order $n$ with a~fixed permanent
\jour Diskretn. Anal. Issled. Oper.
\yr 1996
\vol 3
\issue 1
\pages 23--42
\mathnet{http://mi.mathnet.ru/da425}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1444679}
\zmath{https://zbmath.org/?q=an:0980.15500}


Linking options:
  • http://mi.mathnet.ru/eng/da425
  • http://mi.mathnet.ru/eng/da/v3/i1/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:140
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020